# SDR AALA20100412LGA01

- Difficulty date: April 11, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 57,258 hours, 24,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EGRESS LIGHTING INOPERATIVE DURING DUEL FEED CHECK.  REPLACED AFT CABIN EGRESS LIGHT BATTERY PACK.  OPS CHECKED NORMAL.
